Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




87 Publications

2018 | Conference Paper | IST-REx-ID: 185 | OA
Fulek, Radoslav, and Jan Kynčl. “Hanani-Tutte for Approximating Maps of Graphs,” Vol. 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018. https://doi.org/10.4230/LIPIcs.SoCG.2018.39.
View | Files available | DOI
 
2018 | Conference Paper | IST-REx-ID: 186 | OA
Fulek, Radoslav, and Jan Kynčl. “The ℤ2-Genus of Kuratowski Minors,” 99:401–4014. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018. https://doi.org/10.4230/LIPIcs.SoCG.2018.40.
View | DOI | Download Submitted Version (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 793 | OA
Fulek, Radoslav, Hossein Mojarrad, Márton Naszódi, József Solymosi, Sebastian Stich, and May Szedlák. “On the Existence of Ordinary Triangles.” Computational Geometry: Theory and Applications 66 (2017): 28–31. https://doi.org/10.1016/j.comgeo.2017.07.002.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 794 | OA
Fulek, Radoslav. “C-Planarity of Embedded Cyclic c-Graphs.” Computational Geometry: Theory and Applications 66 (2017): 1–13. https://doi.org/10.1016/j.comgeo.2017.06.016.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 795 | OA
Fulek, Radoslav, Jan Kynčl, and Dömötör Pálvölgyi. “Unified Hanani Tutte Theorem.” Electronic Journal of Combinatorics 24, no. 3 (2017).
View | Files available
 
2017 | Book Chapter | IST-REx-ID: 424 | OA
Goaoc, Xavier, Pavel Paták, Zuzana Patakova, Martin Tancer, and Uli Wagner. “Bounding Helly Numbers via Betti Numbers.” In A Journey through Discrete Mathematics: A Tribute to Jiri Matousek, edited by Martin Loebl, Jaroslav Nešetřil, and Robin Thomas, 407–47. A Journey Through Discrete Mathematics. Springer, 2017. https://doi.org/10.1007/978-3-319-44479-6_17.
View | Files available | DOI | Download Published Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 534 | OA
Burton, Benjamin, Arnaud N De Mesmay, and Uli Wagner. “Finding Non-Orientable Surfaces in 3-Manifolds.” Discrete & Computational Geometry 58, no. 4 (2017): 871–88. https://doi.org/10.1007/s00454-017-9900-0.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 568 | OA
Franek, Peter, and Marek Krcál. “Persistence of Zero Sets.” Homology, Homotopy and Applications 19, no. 2 (2017): 313–42. https://doi.org/10.4310/HHA.2017.v19.n2.a16.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 610 | OA
Goaoc, Xavier, Isaac Mabillard, Pavel Paták, Zuzana Patakova, Martin Tancer, and Uli Wagner. “On Generalized Heawood Inequalities for Manifolds: A van Kampen–Flores Type Nonembeddability Result.” Israel Journal of Mathematics 222, no. 2 (2017): 841–66. https://doi.org/10.1007/s11856-017-1607-7.
View | Files available | DOI | Download Preprint (ext.)
 
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Fulek, Radoslav. “Embedding Graphs into Embedded Graphs,” Vol. 92. Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017. https://doi.org/10.4230/LIPICS.ISAAC.2017.34.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: Chicago

Export / Embed